Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonasymptotically abelian factors of type $ {\rm III}$


Authors: Wai Mee Ching and Paul Willig
Journal: Proc. Amer. Math. Soc. 34 (1972), 102-104
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1972-0291820-8
MathSciNet review: 0291820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a continuum of nonisomorphic nonasymptotically abelian type III factors on separable Hilbert spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291820-8
Keywords: Asymptotically abelian, type III factor, residual subalgebra, $ ^\ast$-automorphism
Article copyright: © Copyright 1972 American Mathematical Society